# SDR QXEA2015040300173

- Difficulty date: April 3, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 19,576 hours, 20,968 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRAILING RUDDER UPPER HINGE BROKEN.  ACFT CURRENTLY DOWN FOR REPAIRS.
